# SDR SWIA202506300027

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 39,489 hours, 36,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LOWER SEAL RETAINER BENT NEAR AFT RADIUS. (FILED CLOSED)REMOVED AND REPLACED MCD LOWER CENTER AND LOWER AFT SEAL RETAINERS WITH REFERENCE TO REO 601R-51-11-915, REV. -- DATED 1/04/2006 AND SRM 51-42-06. COMPLETED 51-900-1003-SKY AND M-337. REFERENCE CP 30392947 FOR LEAK CHECK.
